# SDR RAIA9910041

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5108WW
- Condition: Failed
- Location: Row 10bc
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

JFK- OVERHEAD LIGHT AT 10 B & C APPEARS TO BE SHORTING OUT.  MAINTENANCE REPLACED LIGHT BULB FOR SEAT 10 B & C.
